Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Oswald Veblen


Author: Deane Montgomery
Journal: Bull. Amer. Math. Soc. 69 (1963), 26-36
DOI: https://doi.org/10.1090/S0002-9904-1963-10838-1
MathSciNet review: 0148526
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10838-1